It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by anonymous on December 01, 2000 at 10:24:47:

In Reply to: Re: Side Effects posted by Brian on December 01, 2000 at 01:30:48:

: Ya, thank you for the feedback, the main thing I am worried about it the stiffnes of the joints and muscles. I am very very active and I don't want it to interfere. Has anyone had these problems? Also the fusing together of growth plates making it hard to grow? Thanks again.

Your hair can fall out while on accutane and even after you are off. I am experiencing this right now and I have been off of accutane a year in January. Please look at every other option before you go on this nasty drug. It works for some but the risk of being bald? Screw that. I am a female so it is is hard for me. I have hair but it gets thinner and thinner everday. It's scarey. I've went to doctors too and they have confirmed that it is the accutane. i'm not sure how long this will go on but if it persists I will be a very unhappy bald girl--anonymous (if you want to hear more accutane horror stories about side effects go to hairsite.com.)

Follow Ups

All times are GMT -7. The time now is 12:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!